MathSciNet Relay Station
MathSciNet bibliographic data
MR1167382 57R45 (58C27)
Saeki, Osamu Notes on the topology of folds. J. Math. Soc. Japan 44 (1992), no. 3, 551–566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement